Uses And Side Effects After Taking Tuberculosis Drugs?
Good evening…I want to ask if the drug inadoxin and INH 400+vitamin B6 have the same function..Please explain, Doctor..thank you
Hello, Fajar surahman, thanks for asking HealthReplies.com.
The drug you are asking about contains INH (Isoniazid) and vitamin B6, so the function is the same. Isoniazide is a tuberculosis drug that must be taken according to a doctor's prescription. The side effect that often occurs with the use of isoniazid / INH is abdominal pain due to irritation of the stomach, but some patients can experience nerve disorders in the hands and feet. For this reason, vitamin B6 is given as a combination of INH treatment, to maintain nerve health and reduce the risk of neurological disorders. Keep taking it according to the doctor's prescription, check with the doctor regularly, take medication regularly, and increase endurance by getting enough rest, eating nutritious food, getting enough fluids, and avoiding stress.
That's it, I hope it's useful.
dr. Sarah Rizqia